Cetirizine HCl 10 mg
temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
- runny nose
- itchy, watery eyes
- itching of the nose or throat
Do not useif you have ever had an allergic reaction to this product or any of its ingredients or to an antihistamine containing hydroxyzine
Ask doctor if you have
- liver or kidney disease. Your doctor should determine if you need a different dose.
Ask doctor or pharmacist before use if youare
taking sedatives or tranquilizers
When using this product
- drowsiness may occur
- avoid alcoholic drinks
- alcohol, sedatives, and tranquilizers may increase drowsiness
- be careful when drivinga motor vehicle or operating machinery
Stop use and ask doctor
if an allergic reaction to this product occurs. Seek medical help right away.
If pregnant or breast Feeding
If pregnant or breast-feeding, ask a health professional before use.
Keep Out of Reach of Children
In case of accidental overdose, contact a doctor or Poison Control Center (1-800-222-1222) right away.
- Adults and children 6 years and older:
- one 10mg tablet once daily
- do not take more than one 10mg tablet in 24 hours
- a 5mg product may be appropriate for less severe symptoms
- Adults 65 years and over: ask a doctor
- Children under 6 years of age: ask a doctor
- Consumers with liver or kidney disease: ask a doctor
- store between 20°C to 25°C (68°F to 77°F )
- do not use if safety seal under cap is open or missing
- do not use if blister unit is broken or torn
hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, starch, titanium dioxide
Questions or comments?
Call toll free 1-888-952-0050
A&Z Pharmaceutical, Inc.
Hauppauge, NY 11788
Package/Label Principal Display Panel
Cetirizine HCl 10mg